MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO PUNCTURE KIT 4FR/CH (1.3MM)

ARGON MEDICAL DEVICES CLOSUREFAST MICRO PUNCTURE KIT 4FR/CH (1.3MM)
Model Number MPK-4F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
A physician was attempting to use a micro introducer sheath for treatment of the great saphenous vein (gsv).The ifu was followed.It was reported while accessing the vein, the physician noticed that the wire tip was already pre bent.The physician decided to access and believes that the bent wire tip grabbed onto a vein valve and broke off into the patient.It was decided to go forward with the ablation to go ahead a close off the vein, that way the piece of the wire could not travel into the deep venous system.Ablation was complete successfully and patient was scheduled with vascular surgery to have wire tip removed.That procedure was done successfully and no patient injury was reported.Physician is not comfortable using sheaths from that lot number and is requesting all 75 be replaced.
 
Additional Manufacturer Narrative
Sample is not available for return and investigation.Argon is investigating this event and a follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.According to the product experience report, sample not available to returned and the complaint was not confirmed, so no corrective action is required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information provided in d.4.

Brand Name
CLOSUREFAST MICRO PUNCTURE KIT 4FR/CH (1.3MM)
Common Device Name
CLOSUREFAST MICRO PUNCTURE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17858242
Report Number0001625425-2023-01208
Device Sequence Number5429273
Product Code DRE
UDI-Device Identifier10884521140370
UDI-Public(01)10884521140370(17)271118(10)11449667
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
ENFORCEMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPK-4F
Device Lot Number11449667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
07/08/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/09/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown